Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 1, Issue 1, Winter 1979  pp. 123-136.

Contractions with rich spectrum have invariant subspaces

Authors: S. Brown (1), B. Chevreau (2) and C. Pearcy (3)
Author institution:(1) University of California, at Santa Barbara U.S.A.
(2) University of Michigan and University of Idaho U.S.A.
(3) University of California at Santa Barbara and University of Michigan U.S.A.


Contents    Full-Text PDF